# SDR ASAA2020010331763

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,691 hours, 13,708 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET ANF FAN BLADES INSPEC FOUND AFT UPPER FASTENER INSERT IS DELAMINATED FROM #5 ACOUSTICAL PANEL 5 O'CLOCK. GROUNDED - YES. REMOVED AND REPLACED #5 ACOUSTICAL PANEL REF B737-800 AMM 72-23-07-400-801.
